Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is microalbuminuria caused due to tamsulosin for calculus excretion?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
is the drug tamsulosin taken for calculus excretion can elevate eccretion of albumin resulting microalbubinuria
Posted Tue, 28 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 32 minutes later
Brief Answer: Tamsulosin is NOT used for renal calculus Detailed Answer: Hi there, Thanks for your query. Firstly, Tamsulosin is NOT used for calculus excretion, but used for enlarged prostate gland in males. Since you are a diabetic, microalbuminuria indicates early kidney involvement as a diabetic complication. You will require further evaluation for kidney functions and, depending on the results, the diabetic medicines may be modified accordingly. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Is microalbuminuria caused due to tamsulosin for calculus excretion? 6 hours later
Thanking you SIR for your kind advice here are some reports related to above said query for your kind reference please give me further advice of medicine which are advisable for this health condiion. Thanking you SR RAJASEKAR
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer: Fasting/PP blood sugar levels are still high Detailed Answer: Hello Mr. Rajasekar, Nice hearing back from you. I have gone through ALL reports and the prescription. Your Fasting/PP blood sugars are still high and thereby need increase in the doses of the prescribed drugs. Your treating doctor knows what is to be done. The report shows that there is an early stage of kidney involvement. However, since Creatinine level is within normal range, there is no requirement of change of any drug. Reduce your body weight to BMI, less than 25. Maintain your BP to less than 120/80mmHg. Do regular physical exercises so as to reduce chances of heart complications. Other investigations are within normal range. Consult your doctor more frequently till the sugar level is brought under ideal control. Take care and fond regards, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Is microalbuminuria caused due to tamsulosin for calculus excretion? 37 hours later
Dear doctor , Suggestion given are very useful to clear my doubts . I am sorry to say that i have missed to send the report reveling the renal calculi and fatty liver. please give me suggestion relating alteration of medicines for reducing sugar levels and for renal calculi and fatty liver.
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Preventive measures will improve liver problem Detailed Answer: Hello Mr. Rajasekar, Fatty liver is due to uncontrolled diabetes. Strict diabetic control, low fat intake, regular exercises, cholesterol-lowering drugs and liver tonics such as those containing L-ornithine + L-aspartate, will gradually revert back the liver problem. Sugar cannot be controlled through online advice. Further, it would be grossly unethical on my part to dictate terms to your treating doctor. Please consult your treating doctor, who- I am sure- is very capable to control your sugar levels, under close monitoring. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor